Topological Methods in Nonlinear Analysis

Almost automorphic solutions for evolutions equations

Bruno de Andrade, Eder Mateus, and Arlúcio Viana

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this work we deal with existence and uniqueness of almost automorphic solutions for abstract semilinear differential equations using a mix of fixed point theory and extrapolation spaces theory. We apply our abstract results in the framework of transmission problems for the Bernoulli-Euler plate equation and heat conduction theory.

Article information

Topol. Methods Nonlinear Anal., Volume 44, Number 1 (2014), 105-119.

First available in Project Euclid: 11 April 2016

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


de Andrade, Bruno; Mateus, Eder; Viana, Arlúcio. Almost automorphic solutions for evolutions equations. Topol. Methods Nonlinear Anal. 44 (2014), no. 1, 105--119.

Export citation


  • B. Amir and L. Maniar, Composition of pseudo-almost periodic functions and Cauchy problems with operator of non dense domain, Ann. Math. Blaise Pascal 6 (1) (1999), 1–11.
  • K. Ammari and G. Vodev, Boundary stabilization of the transmission problem for the Bernoulli–Euler plate equation, Cubo 11 (2009), 39–49.
  • S. Bochner, Continuous mapping of almost automorphic and almost periodic functions, Proc. Nat. Acad. Sci. USA 52 (1964), 907–910.
  • S. Boulite, L. Maniar and G. N'Guérékata, Almost automorphic solutions for hyperbolic semilinear evolution equations, Semigroup Forum 71 (2) (2005), 231–240.
  • K.J. Engel and R. Nagel, One-parameter semigroups for linear evolution equations, Graduate Texts in Mathematics, Springer–Verlag, 2001, p. 194.
  • G.A. Goldstein and G.M. N'Guérékata, Almost automorphic solutions of semilinear evolution equations, Proc. Amer. Math. Soc. 133 (8) (2005), 2401–2408.
  • J. Liang, J. Zhang and T.J. Xiao, Composition of pseudo almost automorphic and asymptotically almost automorphic functions, J. Math. Anal. Appl. 340 (2008), 1493–1499.
  • J. Liu and X. Song, Almost automorphic and weighted pseudo almost automorphic solutions of semilinear evolution equations, J. Funct. Anal. 258 (2010), 196–207.
  • R. Nagel and E. Sinestrari, Inhomogeneous Volterra Integrodifferential Equations for Hille–Yosida Operators, Lectures Notes Pure Appl. Math., Marcel Dekker, 1994, p. 150.
  • G.M. N'Guérékata, Almost Automorphic and Almost Periodic Functions in Abstract Spaces, Kluwer Acad/Plenum, New York, Boston, Moscow, London, 2001.
  • G.M. N'Guérékata and A. Pankov, Stepanov-like almost automorphic functions and monotone evolution equations, Nonlinear Anal. 68 (2008), 2658–2667.
  • A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Spinger, New York, 1983.
  • G. Da Prato and P. Grisvard, On extrapolation spaces, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 72 (1982), no. 6, 330–332.
  • G. Da Prato and E. Sinestrari, Differential operators with non dense domain, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 14 (1989), no. 2, 285–344.